Extremal mappings for the Schwarz lemma

Seán Dineen University College Dublin, Belfield, Dublin, Ireland Richard M. Timoney School of Mathematics, Trinity College

TBD mathscidoc:1701.332761

Arkiv for Matematik, 30, (1), 61-81, 1990.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{seán1990extremal,
  title={Extremal mappings for the Schwarz lemma},
  author={Seán Dineen, and Richard M. Timoney},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536651979570},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={61-81},
  year={1990},
}
Seán Dineen, and Richard M. Timoney. Extremal mappings for the Schwarz lemma. 1990. Vol. 30. In Arkiv for Matematik. pp.61-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536651979570.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved